# SDR JJBA20250716056

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SIDE WINDOW CUT-OUT AREA, RH FR10 ANGLE FOUND CRACKED. AT LOWER SIDE WINDOW CUT-OUT AREA, RH FR10 ANGLE REMOVED AND REPLACED.
